# SDR AALA20130926002

- Difficulty date: September 25, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- Aircraft time: 59,536 hours, 20,288 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ESCAPE PATH SEATS 32HJ THROUGH 41HJ INOPERATIVE.  FOUND DISCONNECTED PLUG.  RECONNECTED AT BATTERY PACK. OPERATION CHECKED NORMAL
